Dirty Weekend

Cycling
Dirty Weekend

27 - 28 Apr 2019


Location:

Cudlee Creek SA 5232, Gumeracha, Australia
View map

Organiser:

Bike SA

Overview

South Australia's only 24 hour mountain challenge in the Cudlee Creek forest (right next to Adelaide). With 6hr, 12hr and 24hr options, this is an epic adventure and above all a hell of a lot of fun along South Australia's finest MTB trails.

More information

Course details

Approx. 11km loop, mixing single track, access roads, climbs and descents, with alternate lines around technical sections. It is an evolution of last year's track and will feature some old favourites and new challenges! Highlights include Drop Bear, Easy Rider, Green Corps, Dynamic Tension, Ten Saws, Tin Can and Finger in the Pie plus we make a return to some old school trail in The Pine Forest including Spectator Maze and Curse of the Were-Rabbit. Of course our regular Forest Fairies Disco will be pumping tunes throughout the night. Plus, to ease the load a little on our younger riders, we've again included a shorter 7km loop for those competing in the Youth category. Get your buddies and school mates together and enter a team for some fun forest action!!

More information

What's included

Cudlee Creek Forest, SA Access @ 392 Croft Rd Lenswood27 & 28 April 2019Exposure Lights 24hr Challenge Starts 2pm SaturdaySquirt Lube 12hr Challenge Starts - 2pm-8pm Saturday PLUS 8am-2pm SundayRoof Rack City 6hr Challenge Starts - 8am SundayThursday 25 April3pm – 6pm Main Gate open to overnight campers3pm – 6pm Vehicle access to camping areas at Dirty Weekend siteNote: limited facilities available onsiteFriday 26 April9am – 8pm Main Gate open to overnight campers9am – 8pm Vehicle access to camping areas at Dirty Weekend siteFree day to explore the Fox Creek Trail NetworkOnsite Bar and Catering available late afternoonNote: limited facilities available onsiteSaturday 27 April9am Main Gate open9am – 11am Vehicle access to camping around Dirty Weekend Village11am Dirty Weekend Village open11am – 1pm Track open for test runs11am – 1.30pm Team / Rider check-in at Lap Recording desk (24hr, 12hr, 3hr only)11am onwards Food for sale1pm – 2pm Track closed1.30pm – 1.55pm Briefing for 24hr and 12hr – All riders must attend2pm 2019 Dirty Weekend start – 24hr and 12hr Challenge3pm Dirty Espresso 3hr E-MTB Challenge start2pm-11pm Massage available (other times by arrangement)5pm Sat–7am Sun Front and rear lights required on all bikes on track6pm Dirty Espresso 3hr E-MTB Challenge finishes – only laps completedbefore 6pm will be counted8pm 12hr Challenge 1st session finishes (re-start 8am Sunday)10pm Sat – 6am Sun Main Gate to Cudlee Creek site closed11pm Sat – 7am Sun Personal generators must be switched offMidnight – 6am Campsites are quiet areasSunday 28 April6am Main Gate re-opens6am – 7.30am Team / Rider check-in at Lap Recording desk (6 Hour only)7.30am – 7.55am Briefing 6hr Challenge – All riders must attend8am 6hr Challenge start and 12hr Challenge re-start9am-3pm Massage available (other times by arrangement)2pm Lap Timing concludes – only laps completed before 2pm will becounted2.30pm Track closed2.30pm – 3.00pm Presentations & prize announcements in Dirty Weekend Village5pm Main Gate closes. All Teams / Riders off site (unless arrangedand paid to overnight Sunday, departing by 10am Monday)Note: Schedule listed above may be subject to change

More information

Suitable cycling gear

More information

Everyone is welcome in the Dirty Weekend Village where there’s plenty of hot, nutritious, highcarb food; plus coffee and optional massage to ease aching muscles. There is battery charging, heating, tables and chairs, mechanical support, demo bikes, toilets, showers, Chill Out Lounge, TV, and open fire. Lap counting and transition also happen in the Dirty Weekend Event Village. There are plenty of sounds too from the Dirty Weekend DJ’s. The music is loud and lairy to 10pm, then it mellows out a little until midnight, and from there it’s the sounds of the forest through until the morning (unless you count the Forest Disco, located along the track, deep in the forest. You’ll hear it before you see it!). The music cranks up again from 7am back in the Dirty Weekend Village.The atmosphere is open, friendly and welcoming. Individuals and teams congregate to offerencouragement and advice, plus help out and share the knowledge. The Dirty Weekend Village is where the action is, day and night, and it’s simply the best place to be when you’re not out on the track.

More information

We're always after eager volunteers to assist at the event. Please contact office@bikesa.asn.au if you'd like to volunteer at the Dirty Weekend in 2019

More information

27 - 28 Apr 2019


Location:

Cudlee Creek SA 5232, Gumeracha, Australia
View map

Organiser:

Bike SA

This event is not active anymore, but we can help you to find other events

View all events

24 Hour Challenge

Gumeracha, Australia - Cudlee Creek SA 5232
27 April 2019
Gumeracha, Australia - Cudlee Creek SA 5232

12 Hour CHallenge

Gumeracha, Australia - Cudlee Creek SA 5232
27 April 2019
Gumeracha, Australia - Cudlee Creek SA 5232

6 Hour Challenge

Gumeracha, Australia - Cudlee Creek SA 5232
28 April 2019
Gumeracha, Australia - Cudlee Creek SA 5232

3 Hour E-MTB Challenge

Gumeracha, Australia - Cudlee Creek SA 5232
27 April 2019
Gumeracha, Australia - Cudlee Creek SA 5232